Pacific Journal of Mathematics

An analytic problem whose solution follows from a simple algebraic identity.

Glen Baxter

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 731-742.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038223

Mathematical Reviews number (MathSciNet)
MR0119224

Zentralblatt MATH identifier
0095.12705

Subjects
Primary: 60.00
Secondary: 15.00

Citation

Baxter, Glen. An analytic problem whose solution follows from a simple algebraic identity. Pacific J. Math. 10 (1960), no. 3, 731--742. https://projecteuclid.org/euclid.pjm/1103038223


Export citation

References

  • [1] E. Sparre Andersen, On the fluctuations of sums of random variables, Math. Scand.
  • [2] E. Sparre Andersen, On the fluctuations of sums of random variables II, Math. Scand. 2, (1954), 195-223.
  • [3] Glen Baxter, An operator identity, Pacific J. Math. 8, No. 4, (1958), 649-663.
  • [4] Frank Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82, No. 2, (1956), 323-339.
  • [5] Frank Spitzer, The Wiener-Hopf equation whose kernel is a probability density, DukeMath. Jour. 24, No 3, (1957), 327-344.
  • [6] J. G. Wendel, Spitzer's formula:a short proof, Proc. Amer. Math. Soc. 9, No. 6, (1958), 905-908.